# SDR 95ZZZX3327

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N303EG
- Make and model: Gulstm 500S
- Aircraft serial: 3313
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED VALVE ASSEMBLY PER LYCOMING SB 518C.  FOUND SLIGHT MOVEMENT OF NUT IN CRIMP AREA.  MODIFIED VALVE IAW LYCOMING SI 1423.
